논문KCI 등재
Differential subordinations and superordinations for generalized Bessel functions
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Differential subordination and superordination preserving \linebreak properties for univalent functions in the open unit disk with an operator involving generalized Bessel functions are derived. Some particular cases involving trigonometric functions of our main results are also pointed out.
Abstract
Differential subordination and superordination preserving \linebreak properties for univalent functions in the open unit disk with an operator involving generalized Bessel functions are derived. Some particular cases involving trigonometric functions of our main results are also pointed out.
참고문헌 (16)
- S. Andras, "Monotonicity property of generalized and normalized Bessel functions of complex order", Complex Var. Elliptic Equ, 54(7), pp.689~696 (2009)
- A. Baricz, "Applications of the admissible functions method for some differential equa-tions", Pure Math. Appl, 13(4), pp.433~440 (2002)
- A. Baricz, "Bessel transforms and Hardy space of generalized Bessel functions", Mathematica, 48(71)(2), pp.127~136 (2006)
- A. Baricz, "Generalized Bessel functions of the first kind", Ph. D., pp.2008
- A. Baricz, "Geometric properties of generalized Bessel functions", Publ. Math. Debrecen, 73(1-2), pp.155~178 (2008)
- A. Baricz, "Generalized Bessel functions of the first kind, Lecture Notes in Mathematics" (2010), Springer-Verlag
- A. Baricz, "Differential subordinations involving generalized Bessel functions", Bull. Malays. Math. Sci. Soc, 38(3), pp.1255~1280 (2015)
- A. Baricz, "Starlikeness and convexity of generalized Bessel functions", Integral Transforms Spec. Funct, 21(9), pp.641~651 (2010)
- S. S. Miller, "Univalent solutions of Briot-Bouquet differential equa-tions", J. Differential Equations, 56(3), pp.297~309 (1985)
- S. S. Miller, "Univalence of Gaussian and confluent hypergeometric functions", Proc. Amer. Math. Soc, 110(2), pp.333~342 (1990)
- S. S. Miller, "Differential subordinations, vol. 225 of Monographs and textbooks in Pure and Applied Mathematics" (2000), Marcel Dekker
- S. S. Miller, "Subordinants of differential superordinations", Complex Var. Theory Appl, 48(10), pp.815~826 (2003)
- S. R.Mondal, "Geometric properties of generalized Bessel functions", Bull. Malays. Math. Sci. Soc., 35(1), pp.179~194 (2012)
- S. Ponnusamy, "Geometric properties for convolutions of hypergeometric functions and functions with the derivative in a halfplane", Integral Transform. Spec. Funct, 8(1-2), pp.121~138 (1999)
- S. Ponnusamy, "Univalence and convexity properties for confluent hyper-geometric functions", Complex Var. Theory Appl, 36(1), pp.73~97 (1998)
- S. Ponnusamy, "Univalence and convexity properties for Gaussian hypergeometric functions", Rocky Mountain J. Math, 31(1), pp.327~353 (2001)
관련 논문AI추천
Certain Geometric Properties of an Integral Operator Involving Bessel FunctionsKuppathai Appasamy Selvakumaran, Robert Szasz경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제3호Differential Subordinations and Superordinations of Certain Meromorphic Functions associated with an Integral OperatorAbd Al-Monem Yousof Lashin, Hanan Elsayed Darwis, Soliman Mohammed Soileh경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2015 · 제55권 제3호Subordination and Superordination for Multivalent Functions associated with the Differintegral Operator권오상, 조낙은경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제1호Convexity of integral operators generated by some new inequalities of hyper-Bessel functionsMuhey U. Din대한수학회 · 대한수학회논문집2019 · 제34권 제4호On some differential subordination involving the Bessel-Struve kernel functionMohammed Al-Dhuain, Saiful R. Mondal대한수학회 · 대한수학회논문집2018 · 제33권 제2호Some subordination results for certain analytic functions of complex order involving Carlson-Shaffer operatorKilic장전수학회 · Advanced Studies in Contemporary Mathematics2009 · 제19권 제2호
이 간행물의 다른 논문 (22건)
On nonlinear polynomial selection and geometric progression (mod $N$) for number field sieve권순학, Namhun Koo, 조국화pp. 1-20On some root behaviors of certain sums of polynomials김선홍, Han-Kyol Chongpp. 21-28Value distribution of some $q$-difference polynomialsNa Xu, Chun-Ping Zhongpp. 29-38Semi-asymptotic non-expansive actions of semi-topological semigroupsAlireza Medghalchi, Massoud Aminipp. 39-48Shared values and Borel exceptional values for high order difference operatorsJie Zhang, Liangwen Liaopp. 49-60
